South Koreans grow increasingly uneasy about a series of what appears to be COVID-19 vaccine-related deaths of young persons. TrialSite was first made aware of the situation from the sizable audience in South Korea, and since then have monitored a number of mainstream media stories there. While Korean at present recognizes three types of post-vaccination symptoms, including 1) anaphylaxis or severe allergic reaction; 2) blood clotting with low blood platelets—thrombosis and thrombocytopenia syndrome (TTS) associated with a viral vector vaccine such as either AstraZeneca or Janssen or 3) inflammation of the heart or muscles referred to as myocarditis and pericarditis associated with the mRNA-based vaccines of Pfizer and Moderna. By late August, the South Korea Ministry of Food and Drug Safety reports a total of 492 deaths directly after vaccinations. Yet, the government here has only formally acknowledged two as vaccine-caused deaths. Government officials and experts from academia assure there is no reason for young people or their families to be concerned, although many suggest it would be a good idea to get these families answers as to the cause of death.
COVID-19 in Korea
Note: If you need assistance with your subscription or would like to discuss a corporate subscription for more than 10 employees please contact us or use the chat (bottom right).